# SDR DLM88050070

- Difficulty date: January 31, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 44,180 hours, 35,384 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 8597221
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOST ALL CABIN PRESSURIZATION DESCENDING THRU FL260, ON INITIAL DESCENT MASKS DROPPED CABIN ALTITUDE REACHED 14500 FT.   CREW USED CREW OXYGEN.  FLIGHT ATTENDANT REPORTED HUGE GAP IN 2L DOOR SEAL AND THE SOUND OF RUSHING AIR.  REPLACED BROKEN SENSE LINE ON RT PACK FLOW CONTROL VALVE.
